# SDR REXA2021012200032

- Difficulty date: January 14, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP12
- Condition: Corroded
- Location: -Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, FS 280 CROSSBEAM AT LBL 9 AND RBL 9 HAS MINOR CORROSION.  REMOVED AND REPLACED CORRODED FS 280 CROSSBEAM AT LBL 9 AND RBL 9, IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01, 51-40-06-001001-A01, AND 51-40-11-001-001-A01.
